MAUDE Adverse Event Report: K2M, INC. CURVED THORACIC PROBE, HANDLE W/IMPACTOR CAP; SIZE Ø2.0"; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. CURVED THORACIC PROBE, HANDLE W/IMPACTOR CAP; SIZE Ø2.0"; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 2901-90033
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an everest curved thoracic probe fractured intra-operatively.It was further reported that it is unknown if the fractured tip was retrieved from the patient.The procedure was completed successfully with no surgical delay.
 
Additional Manufacturer Narrative
Corrected data: d4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
CURVED THORACIC PROBE, HANDLE W/IMPACTOR CAP; SIZE Ø2.0"
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23330730
Report Number3004774118-2025-00153
Device Sequence Number9937962
Product Code LXH
UDI-Device Identifier10888857040007
UDI-Public(01)10888857040007(11)210204(10)NUCA
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-90033
Device Lot NumberNUCA-504129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown